# SDR P5CA2013042200017

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,181 hours, 8,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK- BS 1800-1820 LBL 110 FLOOR SUPPORT BEAM FOUND CRACKED P/N= 65B17951-17.  MAIN DECK- BS 1800-1820 LBL 110 FLOOR SUPPORT BEAM FOUND CRACKED P/N= 65B17951-17 REPAIRED IAW RI NO: RI-53-25-10176 REV A.
